chest tightness,back and shoulder pain pain behind breast
wennt to my heart dr yesterday as i am having such pain in my right shoulder,neck arm behind my breast sometimes its on the left side and tightness in the chest..he is my cardologist and listened to my heart thinks its muscular tension from my anxiety being so bad lately it hurts to lift my arm to url my hair..i swear its my heart as it goes into my back and such pain..but he is the dr..over the past 2 years i have had echogram stress test numerous ekgs all is fine except i have slight small vessel ischemia of the heart...i was put on adderall (adderrall) april7th and xanx and prozc in march..been under lots of stress and now somuch pain..im on 800 mg motrin,,,,,,,,,,,,,,should i still be worried about my heart
A partially blocked artery like you have can cause pain as it restricts the blood flow. While having a lot of stress can cause these problems, it is also hard on your heart. Taking that much Motrin for any length of time will eventually damage your liver and may be what is causing your stomach pain as it can cause ulcers, stomach bleeding, stomach discomfort. It can also cause nervousness which you don't need. Adderall (adderrall) is a stimulant which I'm not sure you need either, especially with some hardening in a vessel. I would immediately address this with your doctor. But if it hurts to lift your arm then your pain is muscle related, and not your heart. If it was your heart then you would experience pain with any exertion and it would stop when you stopped exerting yourself. You truly need to reduce the stress in your life (easier said than done), exercise, and eat healthy. But I would also want a second opinion in regards to pain management. A small blockage is not serious so long as you exercise, and eat healthy, no trans fat, etc. But just as importantly is addressing the anxiety and stress in your life. I'm not convinced that you are on a good combination of drugs, and would seek a second opinion for your own piece of mind. Yes, he is the doctor but they still call the guy that graduates at the bottom of his class in med school...doctor. There are good ones and bad ones. Hope this helps and take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.